Alert archive / Alabama / Tornado Warnings in 2024
Tornado Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at May 8, 2024, 7:44 PM CDT for Lauderdale County, Limestone County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 7:44 PM CDT (00:44 UTC)
- Expired
- May 8, 2024, 8:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Lauderdale County, AL, Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:11 PM CDT | TORNADO | 6 Ese Anderson, AL | NWS damage survey determined an EF-1 tornado touched down near Grace Hill Lane in northwest Limestone County AL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 4:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2665 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
469
WFUS54 KHUN 090044
TORHUN
ALC077-083-090115-
/O.NEW.KHUN.TO.W.0009.240509T0044Z-240509T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
744 PM CDT Wed May 8 2024
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northwestern Limestone County in north central Alabama...
Northeastern Lauderdale County in northwestern Alabama...
* Until 815 PM CDT.
* At 744 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rogersville, or 17 miles east of Muscle Shoals,
moving northeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rogersville around 750 PM CDT.
Other locations impacted by this tornadic thunderstorm include Good
Springs, Center Star, Lester, Kingtown, Oliver, Whitehead, Cairo, Mt
Rozell, Leggtown, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3499 8700 3497 8697 3476 8730 3480 8736
3480 8741 3486 8748 3500 8735
TIME...MOT...LOC 0044Z 226DEG 17KT 3486 8735
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
AMP2 follow-up statements
967
WWUS54 KHUN 090050
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
750 PM CDT Wed May 8 2024
ALC077-083-090115-
/O.CON.KHUN.TO.W.0009.000000T0000Z-240509T0115Z/
Limestone AL-Lauderdale AL-
750 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN LIMESTONE AND NORTHEASTERN LAUDERDALE COUNTIES...
At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rogersville, or 19 miles east of Florence, moving
northeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Limestone and northeastern Lauderdale Counties,
including the following locations... Good Springs, Lester, Kingtown,
Oliver, Whitehead, Cairo, Mt Rozell, Leggtown, and Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3499 8700 3497 8697 3479 8725 3482 8732
3484 8737 3490 8743 3500 8735
TIME...MOT...LOC 0050Z 226DEG 17KT 3488 8732
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
AMP417
WWUS54 KHUN 090054
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
754 PM CDT Wed May 8 2024
ALC077-083-090115-
/O.CON.KHUN.TO.W.0009.000000T0000Z-240509T0115Z/
Limestone AL-Lauderdale AL-
754 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN LIMESTONE AND NORTHEASTERN LAUDERDALE COUNTIES...
At 753 PM CDT, a confirmed tornado was located near Rogersville, or
20 miles east of Florence, moving northeast at 20 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Limestone and northeastern Lauderdale Counties,
including the following locations... Good Springs, Lester, Kingtown,
Oliver, Whitehead, Cairo, Mt Rozell, Leggtown, and Anderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3499 8700 3497 8697 3479 8725 3482 8732
3484 8737 3490 8743 3500 8735
TIME...MOT...LOC 0053Z 226DEG 17KT 3489 8731
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$
AMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 8, 6:39 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 8, 6:39 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 639 PM CDT Wed May 8 2024 ...New AVIATION... .NEAR TERM... (Tonight) Issued at 254 PM CDT Wed May 8 2024 A dynamic and complex weather event is unfolding across portions of the mid MS and lower OH River Valleys, and will continue to track south closer to the Tennessee Valley this evening. A deepening low over the central US will continue to drive strong southwesterly flow aloft and increasing low level flow will enhance WAA closer to the sfc. A warm and very unstable airmass exists ahead of a cold front, and any thunderstorms that are able to form in this environment will be primed for quick intensification and capable of producing all severe hazards. We believe the initial threat for strong to severe storms will come from supercells progged to develop to our west over western TN and MS. The evolution of these storms has been fairly inconsistent within high-res guidance, with early afternoon trends favoring an initially discrete storm mode at initiation and then congealing into a broken line or line of thunderstorms with embedded supercells. These storms will have the ability to produce large hail and damaging winds due to the favorable combination of instability and shear. A tornado threat will also exist, especially with more isolated supercells that can tap into the stronger low-level helicity. The primary timing for this round will be between 7pm and 2am. This round will be followed by a more organized line of storms later tonight - knocking on the door of NW AL around 2-3am - through the early morning hours. Damaging winds and large hail will be the primary concerns from any storms that form this evening and tonight, but tornadoes and localized flooding are also possible. This remains a low confidence forecast and is largely dependent on the evolution of the mesoscale environment and the amount of thermodynamic support available overnight. Lastly, a flooding threat will linger into the morning hours as storm total rainfall amounts of 1-2" are expected area-wide, with localized amounts up to 3-5" possible. The highest chances for flooding will be in southern middle TN and areas north of the TN River. Confidence in seeing severe weather in the Tennessee Valley tonight is medium to high, while confidence in which round will be the more severe is lower. The degree of instability available overnight will be a critical factor and will be largely dependent on airmass recovery between rounds of thunderstorms. Please check back frequently for updates and have multiple ways to receive warnings that are capable of waking you up. With this being an overnight event, the threat to life and property will be heightened. && .SHORT TERM... (Thursday through Saturday) Issued at 254 PM CDT Wed May 8 2024 Showers and storms will gradually come to an end from north to south Thursday morning, and the severe threat should diminish by 10am at the latest. High pressure will begin to filter into the region Thursday into the weekend, resulting in dry and cooler conditions. A weak shortwave will track across central MS into central AL Thursday night into Friday morning and could result in a few showers/storms mainly south of the TN River, but confidence in this remains low. Highs will be limited to the 70s Friday afternoon with clearing skies and breezy northwesterly winds. && .LONG TERM... (Saturday through Tuesday) Issued at 437 AM CDT Wed May 8 2024 A generally dry weather pattern will continue across the region this weekend. However, a clipper system diving southeastward into the western Great Lakes will send a reinforcing cold front through the region on Saturday, perhaps bringing a few light showers to locations north of the TN River. Chances for rain will begin to slowly return to the region as early as Monday, which is when a series of lower-latitude troughs may initiate the development of one or more areas of low pressure across the western Gulf of Mexico that would shift northeastward early next week. Due to indications of a modifying low-level airmass across the TN Valley, instability will gradually increase as we move forward to Tuesday, with a low chance for thunderstorms apparent as well. && .AVIATION... (00Z TAFS) Issued at 639 PM CDT Wed May 8 2024 VFR conditions will continue until thunderstorms develop around 00-01Z. Expecting two rounds of thunderstorms, the first batch around 00-01Z then again around 08Z. These storms could become severe and bring higher wind gusts and IFR/LIFR VIS at the terminals when directly impacted. Main threats within these storms overnight will be frequent lightning, wind gusts up to 50-60kts, and large hail. Gradient winds sustained at 12-15kts with gusts up to 25kts will also be possible outside of any thunderstorm activity. Otherwise, CIGS will return to VFR mid day Thursday. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...None. TN...None. && NEAR TERM...25 SHORT TERM....25 LONG TERM....70 AVIATION...JMS
In the hours before
Special weather statement, May 8, 7:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Huntsville AL
708 PM CDT Wed May 8 2024
ALZ001-090030-
Lauderdale AL-
708 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAUDERDALE COUNTY
THROUGH 730 PM CDT...
At 708 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, or 19 miles south of Lawrenceburg, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington and Kingtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.
&&
LAT...LON 3500 8721 3496 8721 3490 8740 3500 8746
TIME...MOT...LOC 0008Z 251DEG 37KT 3497 8735
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMPSpecial weather statement, May 8, 7:18 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Huntsville AL
718 PM CDT Wed May 8 2024
ALZ001-002-090045-
Lauderdale AL-Colbert AL-
718 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAUDERDALE AND EAST
CENTRAL COLBERT COUNTIES THROUGH 745 PM CDT...
At 718 PM CDT, Doppler radar was tracking a strong thunderstorm near
Killen, or 7 miles east of Muscle Shoals, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Muscle Shoals, Rogersville, Killen, Lexington, Leighton, Anderson,
Center Star, Kingtown, Whitehead, and Ford City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.
&&
LAT...LON 3486 8721 3479 8733 3480 8736 3480 8742
3478 8743 3476 8742 3473 8743 3468 8751
3478 8764 3500 8747 3500 8744
TIME...MOT...LOC 0018Z 224DEG 24KT 3479 8752
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMPSpecial weather statement, May 8, 7:33 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
733 PM CDT Wed May 8 2024
ALZ001-002-004-090115-
Lawrence AL-Lauderdale AL-Colbert AL-
733 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN LAUDERDALE...
SOUTHEASTERN COLBERT AND NORTHWESTERN LAWRENCE COUNTIES THROUGH 815
PM CDT...
At 733 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leighton, or 7 miles southeast of Muscle Shoals, moving northeast at
30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Muscle Shoals, Rogersville, Killen, Town Creek, Leighton, Courtland,
Northwest Alabama Regional Airport, La Grange, Center Star, and
Kingtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.
&&
LAT...LON 3496 8744 3480 8724 3478 8727 3477 8728
3476 8726 3476 8722 3475 8723 3455 8753
3457 8753 3457 8759 3466 8771
TIME...MOT...LOC 0033Z 224DEG 24KT 3466 8758
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMPSpecial weather statement, May 8, 7:37 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
737 PM CDT Wed May 8 2024
ALZ004-007-090115-
Lawrence AL-Morgan AL-
737 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MORGAN AND CENTRAL
LAWRENCE COUNTIES THROUGH 815 PM CDT...
At 737 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moulton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Decatur, Moulton, Trinity, Courtland, North Courtland, Hillsboro, Mt
Hope, Chalybeate Springs, Ne Smith, and Caddo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.
&&
LAT...LON 3449 8753 3476 8729 3475 8727 3476 8726
3476 8722 3470 8712 3467 8709 3465 8705
3462 8700 3436 8737
TIME...MOT...LOC 0037Z 224DEG 24KT 3449 8739
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
AMPThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:08 PM CDT | Special Weather Statement | HUN | Lauderdale | 22 min |
| May 8, 7:18 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 45 min |
| May 8, 7:33 PM CDT | Special Weather Statement | HUN | Lauderdale | 42 min |
| May 8, 7:36 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 39 min |
| May 8, 7:37 PM CDT | Special Weather Statement | HUN | Lawrence | 38 min |
| May 8, 7:38 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 67 min |
| May 8, 7:45 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 30 min |
| May 8, 7:52 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 38 min |
| May 8, 7:55 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 50 min |
| May 8, 8:04 PM CDT | Tornado Warning | HUN | Lauderdale, Lawrence, Limestone | 41 min |
| May 8, 8:09 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 51 min |
| May 8, 8:10 PM CDT | Tornado Warning | HUN | Limestone, Madison | 35 min |
| May 8, 8:17 PM CDT | Tornado Warning | HUN | Lawrence, Limestone | 28 min |
| May 8, 8:26 PM CDT | Tornado Warning | HUN | Madison | 49 min |
| May 8, 8:29 PM CDT | Tornado Warning | HUN | Limestone | 31 min |
| May 8, 8:34 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 56 min |
| May 8, 8:44 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 16 min |
| May 8, 8:46 PM CDT | Tornado Warning | HUN | Limestone, Madison | 31 min |
| May 8, 8:46 PM CDT | Tornado Warning | HUN | Jackson | 29 min |
| May 8, 8:48 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 57 min |
| May 8, 8:51 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 39 min |
| May 8, 8:52 PM CDT | Tornado Warning | HUN | Limestone, Madison | 38 min |
| May 8, 8:55 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 22 min |
| May 8, 9:05 PM CDT | Tornado Warning | HUN | DeKalb | 12 min |
| May 8, 9:06 PM CDT | Tornado Warning | HUN | Jackson, Madison | 54 min |
| May 8, 9:27 PM CDT | Tornado Warning | HUN | Jackson, Madison | 48 min |
| May 8, 9:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| May 8, 9:34 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 41 min |
| May 8, 9:38 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 52 min |
| May 8, 9:53 PM CDT | Tornado Warning | HUN | Jackson | 22 min |
| May 8, 9:54 PM CDT | Tornado Warning | HUN | Limestone, Madison | 51 min |
| May 8, 10:02 PM CDT | Tornado Warning | HUN | Jackson | 43 min |
| May 8, 10:07 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 17 min |
| May 8, 10:34 PM CDT | Tornado Warning | HUN | Madison | 41 min |
| May 8, 10:42 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 48 min |
| May 8, 10:56 PM CDT | Flash Flood Warning | HUN | Jackson, Limestone, Madison | 3 hr |
| May 8, 11:02 PM CDT | Tornado Warning | HUN | Jackson, Madison | 43 min |
| May 8, 11:25 PM CDT | Tornado Warning | HUN | DeKalb | 20 min |
| May 8, 11:35 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 40 min |
| May 9, 12:08 AM CDT | Tornado Warning | HUN | DeKalb | 32 min |
| May 9, 12:20 AM CDT | Flash Flood Warning | HUN | DeKalb, Jackson | 3 hr |
| May 9, 3:41 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 49 min |
| May 9, 3:48 AM CDT | Special Weather Statement | HUN | Limestone | 42 min |
| May 9, 3:51 AM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| May 9, 4:14 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 46 min |
| May 9, 4:31 AM CDT | Special Weather Statement | HUN | Madison | 44 min |
| May 9, 4:41 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 49 min |
| May 9, 5:19 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 26 min |
| May 9, 5:32 AM CDT | Areal Flood Warning | HUN | Madison | 9 hr |
| May 9, 6:06 AM CDT | Flash Flood Warning | HUN | Madison | 6 hr |
| May 9, 6:34 AM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 41 min |
| May 9, 6:49 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 41 min |
| May 9, 7:00 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| May 9, 7:15 AM CDT | River Flood Warning | HUN | Madison | 22 hr |
| May 9, 7:19 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 54 hr |
| May 9, 7:33 AM CDT | Special Weather Statement | HUN | Cullman, Jackson, Madison, Morgan | 42 min |
| May 9, 7:37 AM CDT | Special Weather Statement | HUN | Jackson | 23 min |
| May 9, 7:49 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 41 min |
| May 9, 8:04 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, DeKalb, Jackson, Marshall, Morgan | 26 min |
| May 9, 8:08 AM CDT | Tornado Warning | HUN | DeKalb, Jackson | 27 min |
| May 9, 8:28 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 20 min |
| May 9, 8:34 AM CDT | Flash Flood Warning | HUN | DeKalb, Jackson | 116 min |
| May 9, 8:53 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Limestone, Madison, Marshall and 1 more | 3 hr |
| May 9, 3:02 PM CDT | Areal Flood Warning | HUN | Madison | 10 hr |
Nearby
Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.